Approximation of periodic functions by Fejer–Zygmund means in various metrics
Matematičeskie zametki, Tome 48 (1990) no. 4, pp. 48-57
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_48_4_a5,
author = {N. A. Il'yasov},
title = {Approximation of periodic functions by {Fejer{\textendash}Zygmund} means in various metrics},
journal = {Matemati\v{c}eskie zametki},
pages = {48--57},
year = {1990},
volume = {48},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_48_4_a5/}
}
N. A. Il'yasov. Approximation of periodic functions by Fejer–Zygmund means in various metrics. Matematičeskie zametki, Tome 48 (1990) no. 4, pp. 48-57. http://geodesic.mathdoc.fr/item/MZM_1990_48_4_a5/